# SDR SWIA2025100700605

- Difficulty date: June 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEV CENTER HINGE FITTING (#3 ON HSTAB) BOTH LOBES HAVE TOOLING DAMAGE (MARKED)   (C-CHECK RO 10/06/2025)REMOVED TOOLING DAMAGE ON THE RIGHT-HAND CENTER  ELEVATOR, HINGE FITTING #2 (#3 FROM INBD TO OUTBD), AND EVALUATED AS 'OUT-OF-LIMITS'. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-55-11-798 REV. -- DATE: 2025-07-24. COMPLIED WITH TASK CARD 51-900-1003-SKY.
